# SDR SWIA202265686

- Difficulty date: March 15, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON FRAME FS565.00 AT STRG19R (RED INK FOR LOCATION).    (C CHECK RO 5/23/22)     / .REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE OUT OF LIMITS. PERFORMED PERMANENT SRM REPAIR. REF. CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND CRJ 900 SRM 53-00-06-201-001-A03.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
